Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On holomorphic representations of symplectic groups

Author: Tuong Ton-That
Journal: Bull. Amer. Math. Soc. 81 (1975), 1069-1072
MSC (1970): Primary 22E45; Secondary 13F20
MathSciNet review: 0401987
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 28 #1252. MR 158024
  • 2. T. Ton-That, Lie group representations and harmonic polynomials of a matrix variable, Ph. D. Dissertation, Univ. of California, Irvine, Calif., 1974.
  • 3. Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158
  • 4. D. Želobenko, Compact Lie groups and their representations, "Nauka", Moscow, 1970; English transl., Transl. Math. Monographs, vol. 40, Amer. Math. Soc. Providence, R. I., 1973. MR 473098

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 13F20

Retrieve articles in all journals with MSC (1970): 22E45, 13F20

Additional Information


American Mathematical Society